# SDR AALA20120923002

- Difficulty date: September 22, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,604 hours, 14,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER JUST OUTBOARD OF LEFT PACK EXHAUST DUCT IS CRACKED AT BOTTOM END AT STATION 663.  INSTALLED NEW STIFFENER PER AARD 51-10-05-R1 AND BOEING DRAWING NUMBERS 111A1000 AND 149A-7210.
